# SDR AALA202402235744

- Difficulty date: February 20, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 28,168 hours, 13,572 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 642230011
- Part serial: 6822P
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 28,167 hours, 13,572 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE REAR OUTBOARD MOUNT FOUND TO BE LOOSE WITH COTTER PIN OFF. #2 ENGINE AFT MOUNT BEAM ASSEMBLY REPLACED.
